# SDR GLBA20111021F

- Difficulty date: October 20, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 29,244 hours, 30,621 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: MS21347281
- Condition: Sticking
- Location: Autofeather Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE NR1 AUTOFEATHER TEST SWITCH IS STICKING.  R & R NR 1 AUTOFEATHER TEST SWITCH IAW AMM 12.10.0 & WDM 61-23-00, OPS CHECKED GOOD PER 61-23-20.
